# SDR FDEA201010164083

- Difficulty date: October 16, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 760-780 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26L BS 760-780 INSIDE FWD CGO COMPARTMENT. REMOVED DAMAGE IAW SRM 51-10-02 CHECKED LIMITS ON STA 760 S-26L SKIN ATTACHMENT  (STRINGER) FOUND TO BE EXFOLIATED AROUND HOLES FOUND TO BE OUT OF LIMITS IAW SRM   53-00-53 FIG 101 SHEET 1 PG 105 IAW SRM 53-00-53, REPAIR STRINGER FROM 760-775 S-26L PER SRM 53-00-03.   MAJOR REPAIR.
